# SDR TWRA96388

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FF
- Make and model: Boeing 747121
- Aircraft serial: 20354
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 'B' SERVICE, FOUND 'C' ZONE LEFT AND RIGHT SIDE EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK PER MM 33-51-00.  OPS CHECKED NORMAL.  (M)
